# SDR 2008UALA01927

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 43,876 hours, 6,633 cycles
- Engine: Pwa PW4090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON THE PANEL OF THE RT WING T/E OUTBOARD FLAP UPPER SURFACE, INBOARD END L=31".  DID NDT INSP PER 777 NDT MANUAL PART 1. 51-01-01 FIG 9, NO DELAMINATION, REPAIRED PER 777EN-57-0031-01, TOUCH UP PAINT REF TO AMM 51-21-10 P701.AC OK FOR SERVICE.
